# SDR SWAA022576

- Difficulty date: October 29, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 64,045 hours, 69,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 1016 BULKHEAD CRACKED AT 5 O'CLOCK POSITION AT THE FIRST ROW OF RIVETS AROUND THE PERISPHERY OF THE PRESS DOME.  REPAIRED BLKHD PER SWA EA.
